# SDR COEA2014061104917

- Difficulty date: May 27, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 24,658 hours, 31,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: S53678009200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD FLANGE ON THE AFT CARGO THRESHOLD FRAMES 36 - 38 HAS LEVEL 2 CORROSION.  REPLACED WITH NEW PART.
